MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SIZE 1.5 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® DOUBLE HIGH TIBIAL INSERT SIZE 1.5 RIGHT; KNEE COMPONENT
Model Number KDHR1510
Medical Device Problem Codes Malposition of Device (2616); Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This will be completed upon investigation.
 
Event or Problem Description
Allegedly, when i took it out, there was a clear damage to the inside back.Update 11-nov-19: primary surgery date for the patient (b)(6) 2013.
 
Event or Problem Description
Allegedly, when i took it out, there was a clear damage to the inside back.Update 11-nov-19: primary surgery date for the patient (b)(6).

Brand Name
ADVANCE® DOUBLE HIGH TIBIAL INSERT SIZE 1.5 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9633534
Report Number3010536692-2020-00066
Device Sequence Number2757078
Product Code JWH
UDI-Device IdentifierM684KDHR15101
UDI-PublicM684KDHR15101
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKDHR1510
Device Catalogue NumberKDHR1510
Device Lot Number1393217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date01/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;